# SDR SIMA2020062219002

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,524 hours, 28,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROX FLOOR EMERGENCY LIGHTING AT ROW 14A INOP.  REMOVED AND REPLACED PROX FLOOR EMERGENCY LIGHTING AT ROW 14 IAW AMM 33-50-12 OPS CHECK GOOD.
